# SDR 0401166729

- Difficulty date: July 9, 2004
- Submitted: July 13, 2004
- Operation: Air carrier
- Aircraft: N629US
- Make and model: Boeing 747251F
- Aircraft serial: 22388
- Aircraft time: 84,883 hours, 19,687 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK AND ARMAR FOUND CRACK IN FLOORBEAM WEB AT BS 380 BETWEEN S12L & S13L.  REPAIRED PER EA 67-165144.
